Heart Rhythm Community
PVC's and adrenal exhaustion??
About This Community:

This patient support community is for discussions relating to heart rhythm issues, arrhythmia, irregular heartbeat, implanted defibrillators, pacemakers, and tachycardia.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

PVC's and adrenal exhaustion??

I'm curious if anyone knows anything about adrenal exhaustion and PVC's. I've had all the heart tests and everything came back fine. The only trigger I can think of is that I have a lot of the symptoms of adrenal exhaustion. Is there an accurate test for this and if so what are the treatment options.

Thanks!
Related Discussions
7 Comments Post a Comment
Blank
612551_tn?1247839157
I am not aware of any connection between adrenal exhaustion and PVC, however, I know that some heart medications have tiredness and dizziness as bad side effects.  Beta blocker in high dosage do that to me, some people have problems even with low dose. Are you on a Beta blocker or other heart medication?  If so, that may be part of your problem.
Blank
Avatar_n_tn
I'm not on any heart meds. Just cholesterol meds and fish oil which I've be taking for a few years. My palps are really acting up this week for no rhyme or reason other than my lack of sleep. Its hard to believe this could be the only trigger. I still feel I may have some sort of chemical imbalance since I've also have had bad anxiety the last few years. The interesting thing though is the palps just started about 4 months ago. I'll go a couple of weeks without many then I'll enter a pattern where the can be consistent for days. I also have this strange sensation right below my Adam's apple like someone is slightly pressing on it.
Blank
Avatar_m_tn
I don't know about adrenal exhaustion, but if I build up a large sleep debt it will definitely lead to palpitations.  Anxiety triggers the loss of sleep and the lack of quality sleep, which leads to palpitations and more anxiety.  
Blank
363281_tn?1353103243
There could be some connection betweent the adrenal exhaution and the PVC's. Is your blood pressure low? Do you get dizzy when standing up too fast? How is your blood sugar? Blood sugar, especially low, can be associated with sluggish adrenal glands, and if it is too low, you will certainly get the palps. By the same token, if it goes too high, you can have a sugar rush, and this too can cause the palps. So, my next question, how is your sugar stability in general.

The adrenal glands are the "king glands" so to speak, so, I would surmise that if they are off some how, you are bound to experience other hormone related problems.

Do you have food allergies, these too, believe it or not can be due to weak adrenal glands. Food allergies can definately cause palps and tacyhcardia.

There are some good tests that can determine how your glands are funcintioning, but, there is one you can do at home and it is pretty accurate as well. If you have a good blood pressure machine, take your B/P first while lying down then, jump up really fast and take it again. If it is lower or the same, that is a pretty good indicator that your adrenals are not up to what they should be.

There are supplements to help this problem too. Vitamin C is great for the adrenals as are the B vitamins with special emphasis on the B5 which is "Pantothentic Acid" This one is the know B vitamin for that particular gland. There is a product called Royal Jelly, made by the bees and it is outstanding for tired adrenals. Also, you want to add a good, food grade multi-mineral to your diet, the minerals, especially the trace minerals, are adrenal strengthners.

The fish oil you are taking is great for cholesterol and will also help lower high tryglycerides. Oh yes, on your lipid and blood panel. Did you have high insulin along with high tryglycerides? This is sometimes an indicator of insulin resistance, and that can mean blood sugar instability, thus, possible palps. Also, if you are a male and your waist measurement if over 40 or a female with waist measurement over 35, these, added to the blood work numbers, can be almost a sure sign of insulin resistance. Oh yes, add the HDL too, if that is too low, that is not either, and yet another sign of IR (insulin resistance)

Anyway, hope some of this helps. I am pretty sure, as I said, that exhausted adrenal glands are a contributing factor in your palps, now, the question is, do you have it, and what will help balance things out.
Blank
363281_tn?1353103243
I made a mistake on my last post, I meant to ask if you had high glucose readings along with the high triglycerides. Here is a list of what Insulin resistance is, it is also called Metabolic Syndrome:

Metabolic syndrome is defined as the presence of any three of the following conditions:

waist measurement of 40 inches or more for men and 35 inches or more for women
triglyceride levels of 150 milligrams per deciliter (mg/dL) or above, or taking medication for elevated triglyceride levels
HDL, or “good,” cholesterol level below 40 mg/dL for men and below 50 mg/dL for women, or taking medication for low HDL levels
blood pressure levels of 130/85 or above, or taking medication for elevated blood pressure levels
fasting blood glucose levels of 100 mg/dL or above, or taking medication for elevated blood glucose levels
Blank
Avatar_f_tn
I know this is an old post, but I just saw this and I am experiencing exactly these same symptoms....adrenal exhaustion, although from Prednisone withdrawl (withdrawal).  I am somewhat relieved to see some connection coming from another person as everytime I ask others in a prednisone forum if they feel a "pressing tightness" around the neck, or skipped heartbeats as they taper.... I get no response....hmm well just me I thought.  Cardiologist ran tests and can find no cause of it either.... so as I figured, it must be a symptom adrenal exhaustion..... why not?  If too much adrenaline is known to cause cardiac arrythmias, why couldn't "too little"? Makes perfect sense.
Blank
Avatar_f_tn
I also wanted to ask you if possibly you read this (and are still experiencing this problem).... if you noticed these PVC's occured most often around the same time of day or night.... if you noticed what's called a "cirrcadian" pattern, as I do (mine usually begin around 8-9pm)... this would point to adrenal issues. I hope you are doing well.
Blank
Post a Comment
To
Top Arrhythmias Answerers
1423357_tn?1373023915
Blank
tom_h
Central, MA
1807132_tn?1318747197
Blank
michellepetkus
Chicago, IL
612551_tn?1247839157
Blank
Jerry_NJ
NJ
1124887_tn?1313758491
Blank
is_something_wrong
Oslo, Norway
257552_tn?1404606154
Blank
Artaud
Pittsburgh, PA
995271_tn?1408549100
Blank
itdood
PA
MedHelp Health Answers
Recent Activity
1755089_tn?1376057155
Blank
drewlevas uploaded new photos
7 hrs ago
740516_tn?1360946086
Blank
AppleBr commented on photo
16 hrs ago
Avatar_m_tn
Blank
Paxiled commented on The Dark Side of ...
20 hrs ago
Heart Rhythm Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Arrhythmias Answerers
1423357_tn?1373023915
Blank
tom_h
Central, MA
1807132_tn?1318747197
Blank
michellepetkus
Chicago, IL
612551_tn?1247839157
Blank
Jerry_NJ
NJ
1124887_tn?1313758491
Blank
is_something_wrong
Oslo, Norway
257552_tn?1404606154
Blank
Artaud
Pittsburgh, PA
995271_tn?1408549100
Blank
itdood
PA